10-12-2005, 03:45 PM #1
need some help, feeling sick after shot
well last evening i decided to take the plunge after a 2 month layoff from gear, and start my short (4-5 week) fina and prop cycle
i injected 1.5cc of prop (150mg) and 1cc of tren ace (100mg) into my quad before i went to bed.
I woke up during the night and felt sick. When i woke up at around 8am i checked my temperature and i had a fever of around 100F. My temp is still about the same now. I wanted to workout today, but the fever/sickness has kept me at home.
So do you think this is from the tren acetate? my tren was NOT homebrewed, it was purchased in its completed form. I have heard of "tren flu" (due to impurities)? that usually goes away after a few days. I am wondering how much longer i will have to deal with this, i was really looking forward to the increased pumps, etc, that the tren will give me but so far it has only made me feel sick.
10-12-2005, 03:51 PM #2
two more things.....
the pain from the injection really hasn't bothered me too much fortunately.
And, unfortunately i had to leave work early today at 1pm (only worked a half day) to come home and sleep! yuck, i've slept like 10 hours last night and another 2 this afternoon...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)